# SDR DALA2019070304002

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 79,369 hours, 35,927 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Scored
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HINGE- ALL BUSHINGS ARE SCORED. AND #40 LUG FROM FWD IS MIGRATED. SEE NR FOR ADDITIONAL INFORMATION 000-0001:5231-4001/002 00228 FWD CARGO DOOR BEING REPLACED ON AMDS 5231-4001.
